# SDR USAA2014102100001

- Difficulty date: October 20, 2014
- Submitted: October 21, 2014
- Operation: Air carrier
- Aircraft: N742PS
- Make and model: Airbus A319-112
- Aircraft serial: 1275
- Aircraft time: 37,882 hours, 25,245 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Panel
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE OXYGEN PANEL AT ROW 2F WILL NOT DEPLOY MANUALLY.  R & R PAX OXYGEN PANEL AT ROW 2DF.  OPERATIONS CHECKED GOOD IAW AMM 35-21-41.
